# SDR AALA20100912DFW02

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Aircraft time: 64,522 hours, 23,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING FROM ROWS 26 TO 36 INOPERATIVE.  REPLACED BATTERY PACK FOR ROWS 26 TO 36 ESCAPE PATH LIGHTS.  OPS CHECKED NORMAL.
